Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some properties of the Fejér polynomials


Authors: Fritz Herzog and George Piranian
Journal: Proc. Amer. Math. Soc. 7 (1956), 379-386
MSC: Primary 30.0X
MathSciNet review: 0079083
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Carslaw, Introduction to the theory of Fourier's series and integrals, 3d ed., London, 1930.
  • [2] E. Egerváry, On a generalisation of a theorem of Kakeya, Acta Univ. Szeged. vol. 5 (1930-1932) pp. 78-82.
  • [3] Paul Erdős, Fritz Herzog, and George Piranian, On Taylor series of functions regular in Gaier regions, Arch. Math. 5 (1954), 39–52. MR 0062220
  • [4] Paul Erdös, Fritz Herzog, and George Piranian, Sets of divergence of Taylor series and of trigonometric series, Math. Scand. 2 (1954), 262–266. MR 0067224
  • [5] P. Erdös and P. Turán, On the distribution of roots of polynomials, Ann. of Math. (2) 51 (1950), 105–119. MR 0033372
  • [6] L. Fejér, Lebesguesche Konstanten und divergente Fourierreihen, J. Reine Angew. Math. vol. 138 (1910) pp. 22-53.
  • [7] -, Sur les singularités de la série de Fourier des fonctions continues, Ann. École Norm. (3) vol. 28 (1911) pp. 63-103.
  • [8] Dieter Gaier, Über die Summierbarkeit beschränkter und stetiger Potenzreihen an der Konvergenzgrenze, Math. Z. 56 (1952), 326–334 (German). MR 0050698
  • [9] R. Jentzsch, Untersuchungen zur Theorie der Folgen analytischer Funktionen, Inaugural-Dissertation, Berlin, 1914.
  • [10] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. II, Berlin, 1925.
  • [11] G. Szegö, Über die Nullstellen von Polynomen, die in einem Kreise gleichmässig konvergieren, Berlin. Math. Ges. Sitzungsber. vol. 21 (1922) pp. 59-64.
  • [12] A. Zygmund, Trigonometric series, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079083-0
Article copyright: © Copyright 1956 American Mathematical Society